Cotype for p-Banach spaces

Jesús Bastero; Zenaida Uriz

Compositio Mathematica (1986)

  • Volume: 57, Issue: 1, page 73-80
  • ISSN: 0010-437X

How to cite


Bastero, Jesús, and Uriz, Zenaida. "Cotype for p-Banach spaces." Compositio Mathematica 57.1 (1986): 73-80. <>.

author = {Bastero, Jesús, Uriz, Zenaida},
journal = {Compositio Mathematica},
keywords = {p-convex norm; p-Banach space; cotype; Rademacher functions; theorem of Maurey and Pisier},
language = {eng},
number = {1},
pages = {73-80},
publisher = {Martinus Nijhoff Publishers},
title = {Cotype for p-Banach spaces},
url = {},
volume = {57},
year = {1986},

AU - Bastero, Jesús
AU - Uriz, Zenaida
TI - Cotype for p-Banach spaces
JO - Compositio Mathematica
PY - 1986
PB - Martinus Nijhoff Publishers
VL - 57
IS - 1
SP - 73
EP - 80
LA - eng
KW - p-convex norm; p-Banach space; cotype; Rademacher functions; theorem of Maurey and Pisier
UR -
ER -


  1. [1] J. Bastero: A restricted form of the theorem of Maurey-Pisier for the cotype in p-Banach spaces. Anns. Ins. Henri Poincaré -B-XVIII (3) (1982), 293-304. Zbl0486.46016MR663423
  2. [2] A. Brunel and L. Sucheston: On J-convexity and ergodic super-properties of Banach spaces. Trans. A.M.S.204 (1975) 79-90. Zbl0273.46013MR380361
  3. [3] J.P. Kahane: Series of random functions. Heath. Math. Monog.Mass.: Health and Co.1968. 
  4. [4] N.J. Kalton: The convexity type of quasi-Banach spaces. (unpublished paper). Zbl1059.46004
  5. [5] J.L. Krivine: Sous-espaces the dimensión finie des espaces de Banach réticulés. Annals of Math.104 (1976) 1-29. Zbl0329.46008MR407568
  6. [6] B. Maurey and G. Pisier: Séries de variables aléatoires vectorielles indépendantes et propietés géométriques des espaces de Banach. Studia Math.58 (1976) 45-90. Zbl0344.47014MR443015
  7. [7] V. Milman and M. Sharir: A new proof of the Maurey-Pisier Theorem. Israel J. of Math.33 (1979) 73-87. Zbl0418.46010MR571585
  8. [8] G. Pisier: On the dimension of the lnp-subspaces of Banach spaces, for 1 ≤ p &lt; 2. TAMS 276 (1983) 201-212. Zbl0509.46016
  9. [9] Z. Uriz: Una nota sobre espacios p-Banach isomorfos a c0. Actas IX Jornadas Matemáticas Hispano-Lusas, 1. Univ. Salamanca (1982) 405-408. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.